MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ETBF2816C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the index procedure involving the stent graft etbf2816c124e endur ii bif, a large endoleak was observed after full deployment of the device.The patient was treated for a 42mm saccular aneurysm with endovascular aortic repair and esar.It was stated that endoanchors were placed after the endoleak was observed to rule out a type ia endoleak.During the investigation of the endoleak, there was a possibility of a tear or hole in the endograft.Patient left the operating room with what was thought to be a type iiib endoleak.The cause of the event could not be determined.The patient will be monitored.A 30 day follow up is planned to confirm the endoleak type.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Film analysis review the reported endoleak was confirmed on the angiogram video received; however, the exact type and cause of the endoleak seen at the end of the procedure could not be determined from the films provided.Lack of full pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Complete cts were not available for review; therefore, a thorough assessment of the patient¿s anatomy and stent graft in-vivo configuration could not be performed.Endoleak interrogation via selective angiograms (injecting from different levels within the stent graft) to help determine the source and rule out other potential endoleak sources was not seen, and only a single imaging view point (a-p) was observed in the films provided; thereby, making determination of the endoleak difficult.A type iiia endoleak seems unlikely as there appeared to be adequate component overlap.A type iiib endoleak cannot be completely ruled out.Type iiib endoleak are less likely to occur at index although there was noted to be calcification present which can be factor in the occurrence of an acute type iiib endoleak.A type ia endoleak is a possible cause of the endoleak even following the implant of endoanchors.The endoleak may have also been be a type iv endoleak, from a location of higher porosity in the stent graft near from the flow divider.Other factors such as heparin dose, outflow resistance, imaging quality, and volume of the aneurysm sac may have also contributed to a possible type iv endoleak.Type ii endoleaks from collateral vessels could not be assessed but they are a possible source of endoleak.Analysis of the returned film did not reveal any overt out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22165857
Report Number9612164-2025-02800
Device Sequence Number12712577
Product Code MIH
UDI-Device Identifier00613994991317
UDI-Public(01)00613994991317(17)260624(21)V31448993
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Catalogue NumberETBF2816C124E
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale